References for Marston Morse

Version for printing
  1. Obituary in The Times [See THIS LINK]

Articles:

  1. R Bott, Marston Morse and his mathematical works, Bull. Amer. Math. Soc. 3 (3) (1980), 907-950.
  2. S S Cairns, Marston Morse, 1892-1977, Memorial issue for Marston Morse, Bull. Inst. Math. Acad. Sinica 6 (2) (1978), i-xxiii.
  3. V Pöschl, Marston Morse, Jbuch. Heidelberger Akad. Wiss. (1978), 57-58.
  4. S Smale, Marston Morse (1892-1977) : Obituary, The Mathematical Intelligencer 1 (1979), 33-34.

JOC/EFR October 2003

The URL of this page is:
http://www-history.mcs.st-andrews.ac.uk/References/Morse.html